The class of strongly semicontinuous functions is considered. For these functions the notion of mollified derivatives, introduced by Ermoliev, Norkin and Wets, is extended to the second order. By means of a generalized Taylor's formula, second order necessary and sufficient conditions are proved for both unconstrained and constrained optimization

Second-order mollified derivatives and optimization / S.P. Crespi, D. La Torre, M. Rocca. - In: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. SUPPLEMENTO. - ISSN 1592-9531. - 52:2(2003), pp. 251-262.

Second-order mollified derivatives and optimization

D. La Torre
Secondo
;
2003

Abstract

The class of strongly semicontinuous functions is considered. For these functions the notion of mollified derivatives, introduced by Ermoliev, Norkin and Wets, is extended to the second order. By means of a generalized Taylor's formula, second order necessary and sufficient conditions are proved for both unconstrained and constrained optimization
Mollifiers; Optimization; Smooth approximations; Strong semicontinuity
Settore SECS-S/06 - Metodi mat. dell'economia e Scienze Attuariali e Finanziarie
http://eco.uninsubria.it/dipeco/quaderni/files/QF2002_9.pdf
Article (author)
File in questo prodotto:
File Dimensione Formato  
QF2002_9.pdf

accesso aperto

Tipologia: Publisher's version/PDF
Dimensione 201.97 kB
Formato Adobe PDF
201.97 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/179287
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? ND
social impact